I had a triple heart bypass done 3 months ago. I was just admitted back in hospital with congestive heart failure and had to have stents put in my heart. My cardiologist says that 2 of the veins used in my bypass have just disappeared. He has no explantion what could have happened to them. Can they just disappear if so what causes it and where could they have gone. If not does that mean something could have gone wrong with my surgery.
my grandfather had a triple heart bypass surgery about 10 years ago. After the surgery he started having vision slurs and now(10 years later) he is almost completly blind. He says he see's patterns on walls and see's people and animals in rooms when he is watching tv. Can anybody help by previding a diagnosis??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.